# SDR AALA202210036038

- Difficulty date: September 7, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Part number: D5725018900000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING PYLON AFT SHACKLES UPPER SLEEVE WAS HARD TO REMOVE FOR INSPECTION. MAINTENANCE FOUND THE PYLON REAR ATTACHMENT BEARING CORRODED AT PYLON STATION 8293 AND RIB 10. REPLACED BEARING PER AMM 57-26-12.
